# SDR AALA202505272117

- Difficulty date: March 28, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 61,885 hours, 38,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SHEAR PLATE STR 23L BTW FR69 AND FR70 AT AFT GALLEY AREA DIMENSION OF CRACK IS L=1.232.  MAINTENANCE REPLACED SHEAR PLATE LOC ON STR 23L BTW FR69 TO FR70 AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801 AND DWG D53474180.
